# SDR DALA2014090204862

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 90,427 hours, 38,345 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN COULD NOT GET THE GEAR HANDLE TO COME TO FULL UP POSITION, WITH GEAR AMBE LIGHTS ON, ACFT DIVERTED. PERFORMED QRH PROCEDURES, OVERRIDE BUTTON WAS UNSUCCESSFUL, LOWERED GEAR HANDLE AND GOT 3 GREEN LIGHTS.  ON ARRIVAL PERFORMED PSEU BITE WITH "NOSE GEAR NOT COMPRESSED TARGET" MSG.  FOUND NLG TARGETS COVERED IN GREASE, CLEANED TARGETS. FOUND NLG STRUT NEEDING SERVICE, SERVICED STRUT IAW AMM 12-15.  SUBSQUENTLY THE RT MLG TRUCK TILT ACTUATOR WAS REPLACED AFTER A SIMILAR LOG WRITE UP ON THE FOLLOWING FLIGHT LEG.
